Average distribution of prime ideals in families of number fields

Igor E. Shparlinski, José Felipe Voloch

Research output: Contribution to journalArticlepeer-review

Abstract

We view an algebraic curve over ℚ as providing a one-parameter family of number fields and obtain bounds for the average value of some standard prime ideal counting functions over these families which are better than averaging the standard estimates for these functions.

Original languageEnglish
Pages (from-to)417-425
Number of pages9
JournalBulletin of the Brazilian Mathematical Society
Volume39
Issue number3
DOIs
Publication statusPublished - Sep 2008

Fingerprint Dive into the research topics of 'Average distribution of prime ideals in families of number fields'. Together they form a unique fingerprint.

Cite this